Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2014, Special Issue (2014), Article ID 728363, 7 pages.

Hybrid Iterations for the Fixed Point Problem and Variational Inequalities

Li-Jun Zhu, Shin Min Kang, Zhangsong Yao, and Young Chel Kwun

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A hybrid iterative algorithm with Meir-Keeler contraction is presented for solving the fixed point problem of the pseudocontractive mappings and the variational inequalities. Strong convergence analysis is given as limnd(STxn,TSxn).

Article information

Source
J. Appl. Math., Volume 2014, Special Issue (2014), Article ID 728363, 7 pages.

Dates
First available in Project Euclid: 1 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1412177961

Digital Object Identifier
doi:10.1155/2014/728363

Mathematical Reviews number (MathSciNet)
MR3256323

Citation

Zhu, Li-Jun; Kang, Shin Min; Yao, Zhangsong; Kwun, Young Chel. Hybrid Iterations for the Fixed Point Problem and Variational Inequalities. J. Appl. Math. 2014, Special Issue (2014), Article ID 728363, 7 pages. doi:10.1155/2014/728363. https://projecteuclid.org/euclid.jam/1412177961


Export citation

References

  • L. Ceng, A. Petruşel, and J. Yao, “Strong convergence of modified implicit iterative algorithms with perturbed mappings for continuous pseudocontractive mappings,” Applied Mathematics and Computation, vol. 209, no. 2, pp. 162–176, 2009.
  • C. E. Chidume, M. Abbas, and B. Ali, “Convergence of the Mann iteration algorithm for a class of pseudocontractive mappings,” Applied Mathematics and Computation, vol. 194, no. 1, pp. 1–6, 2007.
  • L. Ćirić, A. Rafiq, N. Cakić, and J. S. Ume, “Implicit Mann fixed point iterations for pseudo-contractive mappings,” Applied Mathematics Letters, vol. 22, no. 4, pp. 581–584, 2009.
  • S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, pp. 147–150, 1974.
  • J. Quan, S.-S. Chang, and M. Liu, “Strong and weak convergence of an implicit iterative process for pseudocontractive semigroups in Banach space,” Fixed Point Theory and Applications, vol. 2012, article 16, 2012.
  • Y. C. Yao, Y. Liou, and G. Marino, “A hybrid algorithm for pseudo-contractive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 4997–5002, 2009.
  • H. Zegeye, N. Shahzad, and T. Mekonen, “Viscosity approximation methods for pseudocontractive mappings in Banach spaces,” Applied Mathematics and Computation, vol. 185, no. 1, pp. 538–546, 2007.
  • H. Zegeye and N. Shahzad, “An algorithm for a common fixed point of a family of pseudocontractive mappings,” Fixed Point Theory and Applications, vol. 2013, article 234, 2013.
  • H. Zhou, “Convergence theorems of fixed points for Lipschitz pseudo-contractions in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 546–556, 2008.
  • A. Bnouhachem, “A hybrid iterative method for a combination of equilibrium problem, a combination of variational inequality problem and a hierarchical fixed point problem,” Fixed Point Theory and Applications, vol. 2014, article 163, 29 pages, 2014.
  • A. Bnouhachem, “Strong convergence algorithm for approximating the common solutions of a variational inequality, a mixed equilibrium problem and a hierarchical fixed-point problem,” Journal of Inequalities and Applications, vol. 2014, article 154, 2014.
  • M. A. Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004.
  • G. M. Korpelevich, “An extragradient method for finding saddle points and for other problems,” Èkonomika i Matematicheskie Metody, vol. 12, no. 4, pp. 747–756, 1976.
  • J. L. Lions and G. Stampacchia, “Variational inequalities,” Communications on Pure and Applied Mathematics, vol. 20, pp. 493–519, 1967.
  • R. T. Rockafellar, “Monotone operators and the proximal point algorithm,” SIAM Journal on Control and Optimization, vol. 14, no. 5, pp. 877–898, 1976.
  • Y. Yao, R. Chen, and H. K. Xu, “Schemes for finding minimum-norm solutions of variational inequalities,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 7-8, pp. 3447–3456, 2010.
  • Y. Yao and M. A. Noor, “On viscosity iterative methods for variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 776–787, 2007.
  • Y. Yao, M. A. Noor, and Y. C. Liou, “A new hybrid iterative algorithm for variational inequalities,” Applied Mathematics and Computation, vol. 216, no. 3, pp. 822–829, 2010.
  • U. Mosco, “Convergence of convex sets and of solutions of variational inequalities,” Advances in Mathematics, vol. 3, pp. 510–585, 1969.
  • M. Tsukada, “Convergence of best approximations in a smooth Banach space,” Journal of Approximation Theory, vol. 40, no. 4, pp. 301–309, 1984.
  • A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969.
  • T. Suzuki, “Moudafi's viscosity approximations with Meir-Keeler contractions,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 342–352, 2007. \endinput